“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 15812
School of Mathematics
  Title:   Weak minimal elements and weak minimal solutions of a nonconvex set-valued optimization problem
1.  Majid Fakhar
2.  Hamid Reza Hajisharifi (Joint with M. Chinaie and F. Fakhar)
  Status:   Published
  Journal: J. Glob. Optim.
  Vol.:  75
  Year:  2019
  Pages:   131-141
  Supported by:  IPM
In this paper, we characterize the nonemptiness of the set of weak minimal elements for a nonempty subset of a linear space. Moreover, we obtain some existence results for a nonconvex set-valued optimization problem under weaker topological conditions.

Download TeX format
back to top
scroll left or right